Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A bound for the mean value of a function


Author: J. Ernest Wilkins Jr.
Journal: Bull. Amer. Math. Soc. 55 (1949), 801-803
DOI: https://doi.org/10.1090/S0002-9904-1949-09293-5
MathSciNet review: 0031008
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Harald Bohr, Almost Periodic Functions, Chelsea Publishing Company, New York, N.Y., 1947. MR 0020163


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09293-5